# SDR CA010214012

- Difficulty date: January 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Cessna 650
- Aircraft time: 4,528 hours
- Engine: Garrtt TFE7313
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Frozen
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER OR DURING CLIMB TO CRUISE ALTITUDE, DOOR SEAL ANNUNCIATOR LIGHT CAME ON AND PASSENGER DOOR SEAL STARTED WHISTLING.PILOT RETURNED TO YUL WITH NO PROBLEM.AFTER INVESTIGATION, SUSPECT THAT DOOR SEAL WAS FROZEN, FOUND LOT OF SNOW AND ICE AROUND DOOR FRAME.
